# SDR AALA202403220050

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 61,070 hours, 38,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1200
- Condition: Faulted
- Location: Emergency Lights
- Part time: 63,904 hours, 39,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING EMERGENCY LIGHT CHECK FOUND EPSU LEFT FAULTED. REMOVED AND REPLACED LEFT OVERWING EPSU (AALA202403220050) AND BATTERY (AALA202403227876).
